# SDR UALA2012122707406

- Difficulty date: December 26, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,911 hours, 14,694 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Densitometer
- Part number: S345T00227
- Part serial: 70759
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUEL LEAKS.  REF CH4688, ITEM(3).  NEED TO REMOVE AND REPLACE LEFT AND RIGHT MAIN TANK DENSITOMETER ELECTRONICS UNIT.  REPLACED BOTH LEFT AND RIGHT MAIN TANK DENSITOMETER ELEC UNITS.
